MathSciNet Relay Station
MathSciNet bibliographic data
MR808916 (87a:11031) 11E25 (16A46)
Lewis, D. W. Sums of squares in central simple algebras. Math. Z. 190 (1985), no. 4, 497–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement